# SDR JGVR20170811003

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 12,739 hours, 10,162 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT VERTICAL STABILIZER PIVOT FITTING ANGLE,  TWO AREAS JUST BELOW AND AFT OF THE HORIZONTAL STABILIZER PIVOT BOLT.  CORROSION REMOVED.
